MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP-NAMIC; LHK-,LEFT HEART,KIT,BAPTIST

MEDLINE INDUSTRIES, LP-NAMIC; LHK-,LEFT HEART,KIT,BAPTIST
Catalog Number VASC1324
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, "syringe control 10 ml would not tighten.".
 
Additional Manufacturer Narrative
According to the facility, "syringe control 10 ml would not tighten." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on (b)(6) 2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
LHK-,LEFT HEART,KIT,BAPTIST
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP-NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key22560149
Report Number3015910259-2025-00053
Device Sequence Number9565363
Product Code OEZ
UDI-Device Identifier10195327126773
UDI-Public10195327126773
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1324
Device Lot Number25DBG146
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown